Alert archive / Colorado / Tornado Warnings in 2025
Tornado Warning 27, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this tornado warning at Jun 24, 2025, 2:15 PM MDT for Adams County, Arapahoe County, Colorado. It was in force for 30 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 24, 2025, 2:15 PM MDT (20:15 UTC)
- Expired
- Jun 24, 2025, 2:45 PM MDT
- In force
- 30 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Adams County, CO, Arapahoe County, CO
The radar
The Denver radar (KFTG), 8 km from the middle of the area, began a volume at 20:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 24, 2:25 PM MDT | TSTM WND GST 60 | 1 Ssw Bennett, CO | |
| Jun 24, 2:35 PM MDT | TSTM WND GST 62 | 1 Ssw Bennett, CO | Corrects previous tstm wnd gst report from 1 SSW Bennett. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 24, 1:09 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Grand Junction, CO (KGJT), launched 12:00Z, 8.3 hours before the alert went out and 353 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3379 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 263 m²/s²
- 0-3 km storm-relative helicity
- 261 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
365
WFUS55 KBOU 242015
TORBOU
COC001-005-242045-
/O.NEW.KBOU.TO.W.0027.250624T2015Z-250624T2045Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Denver CO
215 PM MDT Tue Jun 24 2025
The National Weather Service in Denver has issued a
* Tornado Warning for...
South Central Adams County in northeastern Colorado...
North Central Arapahoe County in northeastern Colorado...
* Until 245 PM MDT.
* At 215 PM MDT, a severe thunderstorm capable of producing a
tornado was located 6 miles south of Manila Village, or 24 miles
east of Denver, moving northeast at 20 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught
without shelter. Mobile homes will be damaged or
destroyed. Damage to roofs, windows and vehicles will
occur. Tree damage is likely.
* Locations impacted include...
Eastern Aurora, Bennett, Strasburg and Manila Village.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a well-built
building away from windows. If you are outdoors, in a mobile home,
or in a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3974 10457 3987 10447 3987 10413 3962 10446
3968 10461
TIME...MOT...LOC 2015Z 214DEG 19KT 3968 10449
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<1.00 IN
$$
Barjenbruch2 follow-up statements
021
WWUS55 KBOU 242031
SVSBOU
Severe Weather Statement
National Weather Service Denver CO
231 PM MDT Tue Jun 24 2025
COC001-005-242045-
/O.CON.KBOU.TO.W.0027.000000T0000Z-250624T2045Z/
Adams CO-Arapahoe CO-
231 PM MDT Tue Jun 24 2025
...TORNADO WARNING REMAINS IN EFFECT UNTIL 245 PM MDT FOR SOUTH
CENTRAL ADAMS AND NORTH CENTRAL ARAPAHOE COUNTIES...
At 231 PM MDT, a severe thunderstorm capable of producing a tornado
was located 5 miles north of Bennett, or 27 miles east of Denver,
moving northeast at 20 mph. South Metro Fire reported trees down
near the town of Bennett. High winds with gusts to 60 to 70 mph can
also be expected from this storm.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows and vehicles will occur. Tree
damage is likely.
Locations impacted include...
Eastern Aurora, Bennett, Strasburg and Manila Village.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a well-built
building away from windows. If you are outdoors, in a mobile home,
or in a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3974 10457 3987 10447 3987 10413 3962 10446
3968 10461
TIME...MOT...LOC 2015Z 214DEG 19KT 3968 10449
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<1.00 IN
$$
Barjenbruch862
WWUS55 KBOU 242043
SVSBOU
Severe Weather Statement
National Weather Service Denver CO
243 PM MDT Tue Jun 24 2025
COC001-005-242053-
/O.EXP.KBOU.TO.W.0027.000000T0000Z-250624T2045Z/
Adams CO-Arapahoe CO-
243 PM MDT Tue Jun 24 2025
...TORNADO WARNING WILL EXPIRE AT 245 PM MDT FOR SOUTH CENTRAL ADAMS
AND NORTH CENTRAL ARAPAHOE COUNTIES...
The storm which prompted the warning no longer appears capable of
producing a tornado. Therefore, the Tornado Warning will be allowed
to expire. However, strong and gusty winds to 60 mph or more are
still occurring with the severe thunderstorm as it moves into
central and eastern Adams and Central Arapahoe Counties, where a
Severe Thunderstorm Warning remains in effect.
A Severe Thunderstorm Watch remains in effect until 800 PM MDT
Tuesday for a portion of northeast Colorado.
&&
LAT...LON 3974 10457 3987 10447 3987 10413 3962 10446
3968 10461
TIME...MOT...LOC 2031Z 214DEG 19KT 3975 10443
$$
BarjenbruchWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this tornado warning went out at Jun 24, 11:50 AM MDT, 2 hours 25 minutes earlier. Its key messages:
- Cooler with more moisture and scattered to likely showers and thunderstorms today and Wednesday.
- Severe storms possible across the plains today, with large hail and gusty outflow winds being the main threat.
- Drier Thursday through Sunday with warming temperatures and only isolated late day showers and thunderstorms.
Area forecast discussion, Jun 24, 11:50 AM MDT, 2 hours 25 minutes before
Area Forecast Discussion National Weather Service Denver/Boulder CO 1150 AM MDT Tue Jun 24 2025 .KEY MESSAGES... - Cooler with more moisture and scattered to likely showers and thunderstorms today and Wednesday. - Severe storms possible across the plains today, with large hail and gusty outflow winds being the main threat. - Drier Thursday through Sunday with warming temperatures and only isolated late day showers and thunderstorms. && .UPDATE... Issued at 816 AM MDT Tue Jun 24 2025 Things are still on track for afternoon showers and storms today, with the severe threat for large hail (2"+) and damaging winds (60-70 mph)our main focus, however, a tornado still can't be ruled out. We do have some low clouds to contend with that may inhibit surface heating through the morning, which may have some impacts on placement and timing of storms, but we are expecting convection to begin early this afternoon (between 1-2PM) and move across the urban corridor and metro Denver fairly early after initiation begins. Recent ACARS soundings show a well-capped environment this morning, but forecast soundings indicate this will erode through the morning, and instability will increase, with over 1200 J/kg of MLCAPE possible by early this afternoon. We will have plenty of moisture in place as current dewpoints are already in the upper 50s/low 60s across our lower elevations, not too shabby for Colorado! Today will be a good day to keep vehicles parked in the garage and have multiple ways to receive weather alerts! Some small adjustments were made to PoPs grids this morning, but generally the forecast largely remains on track. && .DISCUSSION /Through Monday/... Issued at 258 PM MDT Mon Jun 23 2025 Skies over the urban corridor certainly had a case of the "Mondays" today, with a blanket of low clouds remaining in place through the morning. With the low ceilings in place, solar heating has been limited, resulting in a later start to convective initiation than previously expected. While ACARS soundings still show a hefty cap in place over the plains at the time of this writing, some cumulus have started to show some upwards growth over portions of the high country, with even a few flashes of lightning seen in the latest satellite imagery. Guidance has been persistent in showing that storms will eventually make their way off the higher terrain, but we still have a few hours to go before this is expected to occur. Due to the delay, higher PoPs were pushed back a few hours this forecast package, with increasing PoPs now expected around 0Z (6PM) for the urban corridor, before spreading eastward through the evening. The SPC has put southern Lincoln County in a Marginal Risk for severe storms this evening, with damaging outflow wind gusts and marginal sized hail being the main threats. Southwesterly flow aloft will be in place on Tuesday, with a near 100 kt jet crossing the Rockies from SW to NE, with the forecast area expected to be in decent proximity to it's right entrance region, though not under its strongest influences. A disturbance in the 500 mb flow is expected to traverse the Rockies Tuesday, providing lift come the afternoon. At the 700 mb level, Gulf moisture will be pulled into eastern Colorado as it wraps around a high over the southeastern US. Dewpoint temperatures are expected to climb into the 60s, and with inverted-v forecast soundings showing MLCAPE between 900 to 1000 J/kg, mid-level lapse rates surpassing 7 C/km, and DCAPE over 1000 J/kg, severe storms will be possible for our lower elevations for the afternoon/evening. With marginal shear being the limiting factor for more organized storms to develop, hail and gusty outflow winds are the main threats with these storms, with tornadoes having the lowest expected hazard potential, yet can't be ruled out. We are expecting to see convection develop early afternoon, with severe storms possible across the urban corridor and Palmer Divide first, before pushing eastward through the afternoon and evening. The SPC has put the majority of our lower elevations in a Slight Risk for tomorrow, for concern of storms capable of producing 2"+ hail and winds surpassing 60 mph. Unsettled weather will continue on Wednesday afternoon, with isolated to scattered afternoon thunderstorms likely initiating over the mountains and pushing east onto the plains once again. There will still be a chance for a few more organized storms to develop, but the severe threat is expected to be less than Tuesday's. Warmer and drier conditions are expected to return for the latter half of the week, with 90s returning to the lower elevations by Friday. && .AVIATION /18Z TAFS through 18Z Wednesday/... Issued at 1055 AM MDT Tue Jun 24 2025 A Denver Cyclone is in place over the Denver TAF sites this morning, bringing northerly winds to all TAF locations. An easterly wind shift is expected until convection develops early this afternoon (between 19/20Z) and quickly spreads northeast over the TAF sites. Today's storms will be capable of producing gusty outflow winds, large hail, and with the Denver Cyclone being notorious for producing landspout tornadoes along its convergence zone, there is a chance that we see a few spin up this afternoon, most likely east of KDEN, where the convergence zone currently resides. Late tonight/early Wednesday morning there is potential for the cyclone to bring FG or low stratus into KDEN and KBJC. At this time there is low confidence in which it will be, so have introduced a TEMPO with low CIG and BR to show the potential, but will have to monitor for the upcoming TAF packages as guidance gets a better handle on things. More convection is expected Wednesday afternoon, with a lower threat of storms becoming severe. && .BOU WATCHES/WARNINGS/ADVISORIES... None. && UPDATE...Bonner DISCUSSION...Bonner AVIATION...Bonner
Hazardous weather outlook, Jun 24, 5:41 AM MDT, 8 hours 34 minutes before
Hazardous Weather Outlook National Weather Service Denver/Boulder CO 541 AM MDT Tue Jun 24 2025 COZ030>051-251145- Jackson County Below 9000 Feet- West Jackson and West Grand Counties Above 9000 Feet- Grand and Summit Counties Below 9000 Feet- South and East Jackson/Larimer/North and Northeast Grand/ Northwest Boulder Counties Above 9000 Feet- South and Southeast Grand/West Central and Southwest Boulder/ Gilpin/Clear Creek/Summit/North and West Park Counties Above 9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet- Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear Creek/Northeast Park Counties Below 9000 Feet- Central and Southeast Park County- Larimer County Below 6000 Feet/Northwest Weld County- Boulder And Jefferson Counties Below 6000 Feet/West Broomfield County- North Douglas County Below 6000 Feet/Denver/West Adams and Arapahoe Counties/East Broomfield County- Elbert/Central and East Douglas Counties Above 6000 Feet- Northeast Weld County-Central and South Weld County-Morgan County- Central and East Adams and Arapahoe Counties- North and Northeast Elbert County Below 6000 Feet/North Lincoln County- Southeast Elbert County Below 6000 Feet/South Lincoln County- Logan County-Washington County-Sedgwick County-Phillips County- 541 AM MDT Tue Jun 24 2025 ...SEVERE STORMS EXPECTED IN EASTERN COLORADO THIS AFTERNOON AND EVENING... This hazardous weather outlook is for northeast and north central Colorado. .DAY ONE...Today and Tonight Thunderstorms will develop over the Front Range mountains and in the I-25 corridor this afternoon and move east across the plains through this evening. Some of the storms are expected to be severe. The main threat today will be large hail up to 2 inches in diameter. There is also a threat of wind gusts up to 70 mph and heavy rain producing localized flooding, especially over the eastern portion of the plains. Isolated tornadoes are also possible. Along the I-25 corridor, the threat is mainly between 2 PM and 5 PM, and between 4 PM and 8 PM over the eastern plains. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Another round of thunderstorms is expected Wednesday afternoon and evening, with a lower threat of severe storms mainly in the northeast corner of Colorado. Warmer and drier conditions are expected to return Thursday and into the weekend. .SPOTTER INFORMATION STATEMENT... Spotter activation is likely after noon. Gimmestad
In the hours before
Special weather statement, Jun 24, 1:14 PM MDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Denver CO
114 PM MDT Tue Jun 24 2025
COZ036-040-041-241945-
Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear
Creek/Northeast Park Counties Below 9000 Feet CO-Elbert/Central
and East Douglas Counties Above 6000 Feet CO-North Douglas County
Below 6000 Feet/Denver/West Adams and Arapahoe Counties/East
Broomfield County CO-
114 PM MDT Tue Jun 24 2025
...A STRONG THUNDERSTORM WILL IMPACT WESTERN ELBERT...SOUTHERN
ARAPAHOE AND EASTERN DOUGLAS COUNTIES UNTIL 145 PM MDT...
At 114 PM MDT, Doppler radar was tracking a strong thunderstorm over
Perry Park, or 31 miles south of Denver, moving northeast at 20 mph.
Another strong storm was developing just northeast of Castle Rock,
also moving northeast at 20 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree branches and blow
around unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Southern Aurora, southern Centennial, Castle Rock, Parker,
Larkspur, Franktown, Castle Pines, The Pinery, Sedalia, Perry
Park, Ponderosa Park and Castlewood Canyon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3918 10492 3917 10494 3930 10508 3941 10497
3941 10495 3943 10494 3944 10495 3951 10488
3957 10486 3957 10465 3954 10466 3934 10466
TIME...MOT...LOC 1913Z 222DEG 15KT 3927 10498
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
BarjenbruchThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 1:14 PM MDT | Special Weather Statement | BOU | Douglas | 31 min |
| Jun 24, 1:34 PM MDT | Severe Thunderstorm Warning | BOU | Douglas | 26 min |
| Jun 24, 1:45 PM MDT | Areal Flood Advisory | BOU | Douglas | 97 min |
| Jun 24, 1:58 PM MDT | Tornado Warning | BOU | Arapahoe, Elbert | 18 min |
| Jun 24, 2:07 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe | 30 min |
| Jun 24, 2:34 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Arapahoe | 41 min |
| Jun 24, 3:07 PM MDT | Special Weather Statement | BOU | Morgan | 38 min |
| Jun 24, 3:25 PM MDT | Severe Thunderstorm Warning | BOU | Morgan | 50 min |
| Jun 24, 4:14 PM MDT | Severe Thunderstorm Warning | BOU | Logan, Morgan, Washington, Weld | 46 min |
| Jun 24, 5:04 PM MDT | Special Weather Statement | BOU | Logan | 41 min |
| Jun 24, 5:41 PM MDT | Special Weather Statement | BOU | Broomfield | 49 min |
Nearby
Tornado Warnings in Colorado, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.